DSpace

King Saud University Repository >
King Saud University >
COLLEGES >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10832

Title: Strictly minimal fuzzy neighborhood division rings
Authors: T. M. G. Ahsanullah
Keywords: fuzzy neighborhood division rings
Issue Date: 1996
Publisher: International J. Fuzzy Sets and Systems
Citation: 78 , 3 , (1996), 371-380
Abstract: The aim of this article is, on the one hand, to determine suitable classes of fuzzy neighborhood division rings that can be used as scalar domains for linear fuzzy neighborhood spaces, so as to accommodate: 1. (a) a nonvanishing linear transformation T is continuous on the space if and only if the kernel of T is N-hyperclosed;2. (b) a nonvanishing linear transformation T is continuous on the space if and only if it has N-hyperclosed graph;3. (c) every finite-dimensional linear space admits exactly one admissible fuzzy neighborhood system; and, on the other hand, to examine several elegant features of those classes of fuzzy neighborhood division rings.
URI: http://hdl.handle.net/123456789/10832
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
8.docx11.96 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback